DOI 10.1213/01.ane.0000153497.60047.80
Severe anaphylactic shock with methylene blue instillation.
Аннотация
We report a documented severe immunoglobulin E-mediated hypersensitivity reaction associated with use of 1% methylene blue for detection of tubal permeability occurring during general anesthesia. Clinical symptoms, biological assessment results, and cutaneous test positivity confirmed an anaphylactic reaction to methylene blue. This case report confirms the need for systematic allergological investigation of all drugs and substances administered during the perioperative period in the event of a hypersensitivity reaction occurring during anesthesia. Anesthesiologists should be aware of the possibility of hypersensitivity reactions involving any drug or substance used during surgery.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.